Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Horrible headaches with Loestrin 24 FE

Posted by on Jan. 31, 2013 at 2:44 PM
  • 15 Replies
Has anyone else ever taken this and had this side effect? Will they go away once my body adjusts? I also have a terrible cold so that may be part of the problem. Thanks!
Posted on the NEW CafeMom Mobile
by on Jan. 31, 2013 at 2:44 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Mom2KIL
by Silver Member on Jan. 31, 2013 at 2:53 PM
Bump
Posted on the NEW CafeMom Mobile
elephantmamaof2
by Ruby Member on Jan. 31, 2013 at 2:54 PM

I'm not familiar with that one, does it contain estrogen? Any bc that contains estrogen gives me AWFUL migraines!

Mom2KIL
by Silver Member on Jan. 31, 2013 at 2:59 PM
Yes. It is supposed to help with such terrible periods. You take it for 24 days instead of the typical pill. I am trying to hold off on calling the doctor or stopping it, but I have been miserable since I started taking it on Sunday.


Quoting elephantmamaof2:

I'm not familiar with that one, does it contain estrogen? Any bc that contains estrogen gives me AWFUL migraines!


Posted on the NEW CafeMom Mobile
elephantmamaof2
by Ruby Member on Jan. 31, 2013 at 3:04 PM



Quoting Mom2KIL:

Yes. It is supposed to help with such terrible periods. You take it for 24 days instead of the typical pill. I am trying to hold off on calling the doctor or stopping it, but I have been miserable since I started taking it on Sunday.


Quoting elephantmamaof2:

I'm not familiar with that one, does it contain estrogen? Any bc that contains estrogen gives me AWFUL migraines!


Yea, you may be really sensitive to the ingredients.


happykitty316
by Ruby Member on Jan. 31, 2013 at 3:12 PM

I take it and never have had a problem.  You have a cold; do you actually have a sinus headache?

Mom2KIL
by Silver Member on Jan. 31, 2013 at 3:42 PM
How can I tell the difference...I started taking it, got a cold, and the headache all in the same day. I feel horrible! I am tired and achy all over, my nose is raw from blowing, head hurts so bad I feel like my eyes are going to pop out, and I am very nauseous. Help !!!


Quoting happykitty316:

I take it and never have had a problem.  You have a cold; do you actually have a sinus headache?


Posted on the NEW CafeMom Mobile
haunted.mommy
by on Jan. 31, 2013 at 3:43 PM

Yeah I had a side effect.  It didn't work and I had DS1 LOL

Lovingmomfarm
by on Jan. 31, 2013 at 3:46 PM

I had to stop taking it.  I had a migraine that lasted 8 days.  Ended up in the ER and was had to get some heavy doses of meds to make it go away.  I had suffered migraines for about a year.  They did a CT and also changed my BC.  Each time they changed they would go away for about 3 weeks then come back.  Finally after the Loestrin 24 FE, the one that caused the 8 day migraine I stopped taking BC altogether.  Have not had a migraine since.  We just now have to be very careful so that we don't get pregnant.  

Fields456
by on Jan. 31, 2013 at 3:47 PM
I haven't had any problems with it
Posted on CafeMom Mobile
happykitty316
by Ruby Member on Jan. 31, 2013 at 3:54 PM


Personally that eye popping feeling is usually sinus for me.  I wouldn't stop the pill until your cold is cleared up so you will be able to tell the difference.  Hope you feel better soon!

Quoting Mom2KIL:

How can I tell the difference...I started taking it, got a cold, and the headache all in the same day. I feel horrible! I am tired and achy all over, my nose is raw from blowing, head hurts so bad I feel like my eyes are going to pop out, and I am very nauseous. Help !!!


Quoting happykitty316:

I take it and never have had a problem.  You have a cold; do you actually have a sinus headache?




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)